# SDR C2XA09SH043

- Difficulty date: January 24, 2009
- Submitted: January 24, 2009
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 655
- Aircraft time: 17,749 hours, 9,326 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 14552201401
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C-CHECK LT HORIZONTAL STAB L?E UPPER SURFACE HAS MULTIPLE RIVETS WITH CORROSION.  MX REMOVED CORROSION IAW EC5510-01199 ORIG.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
